# SDR USAA001351

- Difficulty date: August 25, 2000
- Submitted: October 31, 2000
- Operation: Air carrier
- Aircraft: N286AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23133
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Part time: 45,308 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - FOUND STRINGER CORRODED 2 INCHES, STATION 986.5, STRINGER 27 LEFT.  INSTALLED NEW SECTION OF STRINGER PER SRM 53-10-3 FIG 1.  (M)
